# SDR AUS20020403

- Difficulty date: April 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: C8FCR230F
- Condition: Faulty
- Location: Overheat Detect
- Part time: 6,489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) DURING CRUISE THE LT WING OVERHEAT LIGHT ILLUMINATED. INVESTIGATION FOUND NO EVIDENCE OF BLEED AIR LEAK OR OVERHEAT CONDITION. SUSPECT FAULTY OVERHEAT SWITCH.
